# SDR SWAA950090

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1116-1127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND APU COMPARTMENT BULKHEAD AIR INLET CUTOUT WITH CORROSION ON UPPER AND LOWER STRINGERS AND STIFFENERS FROM  BS 1116 TO 1127.  REPLACED PARTS PER BOEING STRUCTURAL REPAIR MANUAL.
